# SDR QXEA200701903

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 11,132 hours, 10,603 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 502212
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSO - FLIGHT 2349 - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF IN MANUAL OR AUTO MODES.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE AFT CARGO DOOR SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
